# SDR 2017F00118

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: General aviation
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 13,859 hours, 8,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6711070267110702
- Condition: Corroded
- Location: Zone 200
- Part time: 13,859 hours, 8,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED.
